| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that an impactor fractured while impacting the implant.It fractured after the implant was already impacted and it did not delay the case.Attempts to obtain additional information have been made; however, no more information is available at this time.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, g3, g6, h1, h2, h3, h6, and h10.Corrected: h4 visual examination of the returned product identified signs of use and it is fractured.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.The root cause of the reported issue is attributed to wear and tear from repeated use of the instrument for twenty years.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.